MathSciNet Relay Station
MathSciNet bibliographic data
MR987608 (90k:35111) 35K05
Brown, Russell M. The oblique derivative problem for the heat equation in Lipschitz cylinders. Proc. Amer. Math. Soc. 107 (1989), no. 1, 237–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement